# SDR SWIA200821047

- Difficulty date: October 21, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 8,707 hours, 5,434 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Bs 394 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE DAMAGED AT FS 394 AND STR 23S, DAMAGE REPAIR.  REPLACED PER SRM.
